Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 43, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 8:02 AM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2015, 8:02 AM CDT (13:02 UTC)
- Expired
- May 10, 2015, 11:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Dallas County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 105 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
587
WGUS54 KFWD 101302
FFWFWD
TXC085-113-139-147-181-101600-
/O.NEW.KFWD.FF.W.0043.150510T1302Z-150510T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
802 AM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
ELLIS COUNTY IN NORTH CENTRAL TEXAS...
COLLIN COUNTY IN NORTH CENTRAL TEXAS...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 AM CDT
* AT 800 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DALLAS...PLANO...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...
MCKINNEY...CARROLLTON...FRISCO...RICHARDSON...ALLEN...MANSFIELD...
ROWLETT...EULESS...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE...
COPPELL AND DUNCANVILLE.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
&&
LAT...LON 3385 9686 3382 9676 3390 9661 3384 9662
3369 9635 3388 9592 3384 9585 3341 9587
3342 9630 3299 9630 3298 9653 3251 9653
3232 9640 3207 9693 3227 9708 3298 9703
3299 9684 3342 9681 3343 9692 3396 9693
$$
791 follow-up statement
092
WGUS74 KFWD 101430
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
930 AM CDT SUN MAY 10 2015
TXC085-113-139-147-181-101600-
/O.CON.KFWD.FF.W.0043.000000T0000Z-150510T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-DALLAS TX-ELLIS TX-COLLIN TX-FANNIN TX-
930 AM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
GRAYSON...DALLAS...ELLIS...COLLIN AND FANNIN COUNTIES...
AT 927 AM CDT...LOCAL LAW ENFORCEMENT REPORTED ONGOING FLOODING
ACROSS THE WARNING AREA. MANY ROADS...CREEKS...STREAMS...AND LOW
LYING AREAS ARE COVERED OR FILLED WITH WATER. WHITE ROCK CREEK IS
ALREADY FLOODING. ADDITIONAL STORMS DEVELOPING IN THE AREA MAY
PRODUCE HEAVY RAINFALL THAT WILL EXACERBATE ANY ONGOING FLOODING
PROBLEMS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DALLAS...PLANO...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...
MCKINNEY...CARROLLTON...FRISCO...RICHARDSON...ALLEN...MANSFIELD...
ROWLETT...EULESS...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE...COPPELL
AND DUNCANVILLE.
ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3385 9686 3382 9676 3390 9661 3384 9662
3369 9635 3388 9592 3384 9585 3341 9587
3342 9630 3299 9630 3298 9653 3251 9653
3232 9640 3207 9693 3227 9708 3298 9703
3299 9684 3342 9681 3343 9692 3396 9693
$$
JLDUNNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 3:58 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 10, 3:58 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CDT SUN MAY 10 2015 .DISCUSSION... AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT. THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY EVENING. BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE 1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE. UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK. SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY. AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY. 58 && .AVIATION... /ISSUED 1148 PM CDT SAT MAY 9 2015/ THE CHALLENGES CONTINUES REGARDING CONVECTION AND OCCURRENCE WHICH MIXING FROM OUTFLOW IS HAVING AN IMPACT ON DELAYING MVFR CIGS AT DFW METRO TERMINALS. THE METEOROLOGY IS BELOW IN THE UPDATE...BUT CURRENT WILL CARRY VFR/VCTS WITH TEMPO FOR MVFR VSBYS AND TSRA THROUGH 08Z AT ALL BUT KDAL AND KAFW. THERE WILL BE A BRIEF LULL WITH SUBSIDENCE AFTER 09Z AS MVFR CIGS...POSSIBLY TEMPO IFR CIGS OCCURS AFTER 08Z-09Z ACROSS THE METRO TERMINALS. AFTERWARD...YET MORE THUNDERSTORMS ARRIVE IN THE 11Z-16Z TIME FRAME SUNDAY...POSSIBLY LINGER WELL PAST 18Z THOUGH MY CONFIDENCE IN ANY MODEL GUIDANCE AT THIS POINT IS NEAR ZERO. DO BRING VFR CIGS/-SHRA/VCTS BACK BY MID AFTERNOON. OTHERWISE...SSE WINDS 10-15 KTS TONIGHT WILL BE SOUTHERLY 15-20 KTS/GUSTY BY SUNDAY AFTERNOON ONCE AGAIN. AS FOR WACO...WITHOUT AS MUCH CONVECTIVE INFLUENCE EARLY ON WE EXPECT MVFR CIGS TO ARRIVE BY NO LATER THAN 07Z. OTHERWISE...ALL TRENDS WILL BE SIMILAR WITH DFW AFTER 11Z SUNDAY AS SHORTWAVE MOVES ACROSS WITH WIDESPREAD -SHRA/TSRA. WIND TRENDS ARE SIMILAR AS WELL. 05 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 78 59 73 / 80 70 30 30 50 WACO, TX 82 67 81 60 74 / 70 80 50 60 70 PARIS, TX 80 66 78 58 73 / 70 80 30 20 40 DENTON, TX 80 63 77 56 73 / 100 70 20 20 40 MCKINNEY, TX 79 65 78 57 73 / 70 80 30 20 50 DALLAS, TX 81 67 78 59 75 / 70 80 30 30 50 TERRELL, TX 82 68 80 60 74 / 70 80 40 40 60 CORSICANA, TX 84 68 81 62 74 / 70 80 50 60 60 TEMPLE, TX 83 68 83 61 74 / 70 80 60 60 70 MINERAL WELLS, TX 78 61 76 57 72 / 100 50 20 20 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 58/58
Hazardous weather outlook, May 10, 4:26 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 426 AM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 426 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Special weather statement, May 10, 6:57 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 657 AM CDT SUN MAY 10 2015 TXZ119-101245- DALLAS TX- 657 AM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR DALLAS COUNTY UNTIL 745 AM CDT... AT 657 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IRVING...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... FARMERS BRANCH...UNIVERSITY PARK...ADDISON AND HIGHLAND PARK AROUND 710 AM CDT. MESQUITE AROUND 720 AM CDT. GARLAND AROUND 725 AM CDT. DALLAS...RICHARDSON AND SACHSE AROUND 730 AM CDT. ROWLETT AROUND 735 AM CDT. WYLIE AROUND 740 AM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3298 9652 3255 9652 3255 9704 3299 9703 TIME...MOT...LOC 1157Z 235DEG 37KT 3281 9692 DUNN
Special weather statement, May 10, 7:02 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 AM CDT SUN MAY 10 2015
TXZ092>094-101245-
GRAYSON TX-COOKE TX-FANNIN TX-
702 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
745 AM CDT...
AT 701 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR COLLINSVILLE...OR 10 MILES SOUTH OF WHITESBORO...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...BELLS...TOM BEAN...
LINDSAY...SAVOY...CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...
EISENHOWER STATE PARK AND SOUTHERN LAKE TEXOMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3396 9691 3387 9688 3387 9680 3382 9676
3384 9669 3392 9667 3390 9659 3385 9663
3378 9643 3369 9636 3339 9638 3345 9730
3389 9731 3389 9718 3376 9719 3372 9711
3382 9705 3385 9709 3385 9701 3396 9698
TIME...MOT...LOC 1201Z 235DEG 37KT 3349 9695
DUNNSpecial weather statement, May 10, 7:14 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 AM CDT SUN MAY 10 2015
TXZ133-134-144-145-101300-
JOHNSON TX-HILL TX-BOSQUE TX-ELLIS TX-
714 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR HILL...ELLIS...JOHNSON AND BOSQUE
COUNTIES UNTIL 800 AM CDT...
AT 714 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MIDLOTHIAN TO NEAR
COVINGTON TO NEAR CLIFTON...AND MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3220 9761 3255 9761 3253 9651 3245 9650
3241 9644 3235 9645 3231 9642 3207 9690
3182 9672 3171 9693 3186 9704 3159 9760
3171 9769 3167 9777 3202 9800
TIME...MOT...LOC 1214Z 280DEG 28KT 3252 9705 3213 9723 3173 9752
DUNNLocal storm report, May 10, 7:18 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST 1 N SOUTHLAKE 32.98N 97.13W
05/10/2015 E70 MPH TARRANT TX TRAINED SPOTTER
ALSO NOTED A FUNNEL CLOUD NEAR THE KIMBALL/DOVE ROAD
AREA MOVING RAPIDLY NESpecial weather statement, May 10, 7:45 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CDT SUN MAY 10 2015
TXZ119-134-101330-
DALLAS TX-ELLIS TX-
745 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND ELLIS COUNTIES UNTIL
830 AM CDT...
AT 745 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OAK LEAF...OR NEAR GLENN HEIGHTS...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON...
RICHARDSON...MANSFIELD...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...
WYLIE...COPPELL...DUNCANVILLE...LANCASTER...WAXAHACHIE...FARMERS
BRANCH...BALCH SPRINGS AND UNIVERSITY PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3205 9694 3226 9709 3255 9709 3255 9704
3299 9703 3298 9652 3254 9653 3253 9651
3245 9650 3241 9644 3235 9645 3233 9638
TIME...MOT...LOC 1245Z 244DEG 36KT 3250 9688
DUNNSpecial weather statement, May 10, 7:48 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 AM CDT SUN MAY 10 2015
TXZ093-094-101330-
GRAYSON TX-FANNIN TX-
748 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRAYSON AND FANNIN
COUNTIES UNTIL 830 AM CDT...
AT 748 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLS...OR 10 MILES EAST OF SHERMAN...MOVING NORTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...BONHAM...VAN ALSTYNE...HOWE...POTTSBORO...
LEONARD...HONEY GROVE...WHITEWRIGHT...BELLS...TOM BEAN...SAVOY...
ECTOR...DODD CITY...BAILEY...KNOLLWOOD...RAVENNA...DORCHESTER...
BONHAM STATE PARK AND EISENHOWER STATE PARK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3389 9658 3384 9662 3382 9653 3377 9650
3378 9643 3369 9635 3370 9632 3377 9629
3376 9619 3384 9615 3384 9602 3387 9600
3386 9594 3389 9593 3384 9585 3341 9586
3334 9638 3340 9639 3340 9672 3392 9667
TIME...MOT...LOC 1248Z 244DEG 36KT 3358 9643
DUNNThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 28 min |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 12:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:45 PM CDT | Flash Flood Warning | FWD | Wise | 5 hr |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:13 PM CDT | Flash Flood Warning | FWD | Cooke, Denton | 10 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
| May 10, 1:43 PM CDT | River Flood Warning | FWD | Wise | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.